CureZone   Log On   Join
Distended stomach = side effect of a LF gone wrong? Need advice!
 
  Views: 1,675
Published: 17 years ago
 

Distended stomach = side effect of a LF gone wrong? Need advice!


I did my second Liver-Flush a month ago, and although it completely cleared up my eczema, I still feel like something went wrong.

After the LF, I wake up sometimes with a distended stomach and a funny twinge around the chest area, like something's being squeezed inside me (it's only a slight twinge).

I screwed up with the second LF---my timing was off. I couldn't sleep, and I downed my grapefruit-olive oil mix in twenty minutes, instead of the recommended 5. I also vomited.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

0.703 sec, (1)